# SDR SWAA2023121218372

- Difficulty date: November 4, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS ON ROW 9ABC 16DEF AND 8DEF AT PASSENGER CABIN (3 EA) 2023-693781<[01] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS ON ROW 9ABC 16DEF AND 8DEF AT PASSENGER CABIN (3 EA) IAW B737-700 AMM-33-51-03-960-801 STEP 2.D.(3)(A) AND (3)(C);[02] TASK CARD COMPLETED
